# SDR AALA2009021600138

- Difficulty date: January 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT RIGHT STATION 213 BETWEEN LONGERON 24 RIGHT AND LONGERON 25 RIGHT.  AREA OF DISCREPANCY IS 4.3 INCHES AND .248 INCH DEEP.  INSTALLED DOUBLER CLASS I PER SRM 53-04-00 FIGURE 12B PAGE 36 SHEET 4.
